Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed points of elementary commutative groups


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 65 (1959), 322-326
DOI: https://doi.org/10.1090/S0002-9904-1959-10339-6
MathSciNet review: 0108793
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Blanchard, Sur les variétés analytiques complexes, Ann. Sci. École Norm. Sup vol. 73, pp. 157-202. MR 87184
  • 2. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. vol. 57 (1953) pp. 115-207. MR 51508
  • 3. A. Borel, The Poincaré duality in generalized manifolds, Michigan Math. J. vol. 4 (1957) pp. 227-239. MR 98382
  • 4. A. Borel and J. C. Moore, Homology in locally compact spaces and generalized manifolds (to appear).
  • 5. G. Bredon, Orientation in generalized manifolds and applications to the theory of transformation groups, to appear in Michigan Math. J. MR 116342
  • 6. H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. vol. 21 (1954) pp. 209-224. MR 66637
  • 7. P. E. Conner, On the action of the circle group, Michigan Math. J. vol, 4 (1957) pp. 241-247. MR 96747
  • 8. P. E. Conner and E. E. Floyd, Orbit spaces of circle groups of transformations, Ann. of Math. vol. 67 (1958) pp. 90-98. MR 92922
  • 9. E. E. Floyd, On periodic maps and the Euler characteristic of associated spaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 138-147. MR 46039
  • 10. T. Frankel, Fixed points and torsion on Kähler manifolds, Ann. of Math. vol. 70 (1959) pp. 1-8. MR 131883
  • 11. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. vol. 9 (1957) pp. 119-221. MR 102537
  • 12. S. D. Liao, A theorem on periodic transformation of homology spheres, Ann. of Math. vol. 39 (1938) pp. 68-83. MR 48814
  • 13. P. A. Smith, Fixed points of periodic transformations, Appendix B in Lefschetz, Algebraic topology, 1942.
  • 14. C. T. Yang, Transformation groups on a homologuai manifold, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 261-283. MR 100271


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10339-6

American Mathematical Society